Basis sequences in a Montel space
Matematičeskie zametki, Tome 6 (1969) no. 3, pp. 329-334
Cet article a éte moissonné depuis la source Math-Net.Ru
We establish the following theorem: for a Frechet space $E$ to be a Montel space it is necessary and sufficient that any basis sequence in $E$ contains an absolute basis subsequence that spans a non-normable space.
@article{MZM_1969_6_3_a9,
author = {L. E. Lerer},
title = {Basis sequences in {a~Montel} space},
journal = {Matemati\v{c}eskie zametki},
pages = {329--334},
year = {1969},
volume = {6},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1969_6_3_a9/}
}
L. E. Lerer. Basis sequences in a Montel space. Matematičeskie zametki, Tome 6 (1969) no. 3, pp. 329-334. http://geodesic.mathdoc.fr/item/MZM_1969_6_3_a9/